On Systems of Paths and Circuits in Graphs.
Mathematische Annalen, Tome 201 (1973), pp. 133-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162379,
author = {G.A. Dirac},
title = {On {Systems} of {Paths} and {Circuits} in {Graphs.}},
journal = {Mathematische Annalen},
pages = {133--144},
year = {1973},
volume = {201},
zbl = {0234.05113},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162379/}
}
G.A. Dirac. On Systems of Paths and Circuits in Graphs.. Mathematische Annalen, Tome 201 (1973), pp. 133-144. http://geodesic.mathdoc.fr/item/MAN_1973__201_162379/